Generic placeholder image

Current Medicinal Chemistry - Anti-Inflammatory & Anti-Allergy Agents

Eiditor-in-Chief

ISSN (Print): 1568-0142
ISSN (Online): 1568-0142

Adverse Cutaneous Reactions of Systemic Antihistamines

Author(s): Esen Ozkaya

Volume 4 , Issue 5 , 2005

Page: [521 - 529] Pages: 9

DOI: 10.2174/156801405774330376

Price: $58

Abstract

Cutaneous adverse reactions to systemic antihistamines are rare but an important finding. The reaction may vary from an eczematous eruption as the most frequent type, to rare but severe reactions such as urticaria / angioedema, erythema multiforme / Stevens-Johnson syndrome or Lyell syndrome. This is a review of the reported types of cutaneous adverse reactions due to systemically administered old and new antihistamines.

Keywords: antihistamines, adverse reaction, cutaneous, eczematous


Rights & Permissions Print Export Cite as
Article Metrics
6
Related Journals
Related eBooks
Related Articles
© 2019 Bentham Science Publishers